Janaki, TM and Rangarajan, Govindan and Habib, Salman and Ryne, Robert D (1999) Computation of the Lyapunov spectrum for continuous-time dynamical systems and discrete maps. In: Physical Review E, 60 (6). pp. 6614-6626.
p6614_1.pdf - Published Version
Restricted to Registered users only
Download (148Kb) | Request a copy
In this paper, we describe in detail a method of computing Lyapunov exponents for a continuous-time dynamical system and extend the method to discrete maps. Using this method, a partial Lyapunov spectrum can be computed using fewer equations as compared to the computation of the full spectrum, there is no difficulty in evaluating degenerate Lyapunov spectra, the equations are straightforward to generalize to higher dimensions, and the minimal set of dynamical variables is used. Explicit proofs and other details not given in previous work are included here. [S1063-651X(99)07212-8].
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to American Physical Soceity.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||02 Mar 2009 08:41|
|Last Modified:||19 Sep 2010 05:00|
Actions (login required)